MAUDE Adverse Event Report: NEODENT - JJGC S.A. TI DRIVE ACQUA IMPLANT (3.3) 3.5X8; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. TI DRIVE ACQUA IMPLANT (3.3) 3.5X8; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140752
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104)
Date of Event 01/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
(b)(4) - the dentist reported that, 7 months after the dental implant was installed in intraoral region #19, its non-osseointegration was observed.The implant was installed without immediately load and the patient presented insufficient bone quality/ quantity (bone type ii).

Brand Name
TI DRIVE ACQUA IMPLANT (3.3) 3.5X8
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7030680
Report Number3008261720-2017-05610
Device Sequence Number1496255
Product Code DZE
UDI-Device Identifier07899878017073
UDI-Public07899878017073
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K133592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/22/2017
Report Date (Section F) 08/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date08/19/2017
Device Catalogue Number140752
Device Lot Number800207047I
Other Device ID Number07899878017073
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2017
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/14/2017
Device Age17 MO
Event Location Other
Date Report to Manufacturer08/22/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2017
Initial Report FDA Received Date11/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR